Ming-Tian Tang, Zaiming Liu, Yun-Yan Wang, Hongshuai Dai (2026). Convergence and stability of the partially truncated Euler-Maruyama method for stochastic differential equations with piecewise continuous arguments driven by Poisson jumps. Computational and Applied Mathematics.DOI
Yingying Pan, Jingchuan Zhang, Zaiming Liu (2025). Optimal information disclosure policies in an M/M/1 vacation queueing model. Journal of Industrial and Management Optimization.DOI
Ying-Ying Pan, Jingchuan Zhang, Zaiming Liu (2025). Equilibrium Behavior in a Two-Stage Reneging Queue with Impatient Customers. Journal of the Operations Research Society of China.DOI
Zaiming Liu, Ming-Tian Tang, Yanbin Shang (2025). Semi-tamed E-M scheme for SDEs with piecewise continuous arguments driven by Poisson jumps. Fluctuation and Noise Letters.DOI
Ming-Tian Tang, Zaiming Liu, Yun-Yan Wang (2025). A note on an explicit numerical scheme for SDEs with superlinear coefficients. Journal of Applied Mathematics and Computation.DOI
Jingchuan Zhang, Zaiming Liu, Gang Chen (2024). Analysis of strategic customer behavior in observable M/G/1 queues with impatience. Quality Technology And Quantitative Management, Vol. 210, No. 60.DOI
Gang Chen, Zaiming Liu, Li Xia (2023). Event-based optimization of service rate control in retrial queues. Journal Of The Operational Research Society, Vol. 740, No. 30.DOI
Bing-zhen Geng, Zaiming Liu, Shi-Jie Wang (2023). A Kesten-type inequality for randomly weighted sums of dependent subexponential random variables with applications to risk theory*. Lithuanian Mathematical Journal.DOI
Zaiming Liu, Bing-zhen Geng, Xinyue Man, Xinyu Liu (2023). Uniform asymptotics for ruin probabilities of a time-dependent bidimensional renewal risk model with dependent subexponential claims. Stochastics.DOI
Yuqing Chu, Zaiming Liu, Yuejiao Wang (2022). On the optimal vacation-type disclosure policy of queue length information. Journal Of The Operational Research Society, Vol. 730, No. 70.DOI
Ahmed A. Khalil, Zaiming Liu, Attia A. Ali (2022). Using an adaptive network-based fuzzy inference system model to predict the loss ratio of petroleum insurance in Egypt. Risk Management And Insurance Review, Vol. 25, No. 1.DOI
Feng Wang, Zaiming Liu (2022). Dynamical behavior of a stochastic SIQS model via isolation with regime-switching. Journal of Applied Mathematics and Computation.DOI
Jingchuan Zhang, Chen Gang, Zaiming Liu (2021). Strategic behavior in a vacation queue with delayed observations. Rairo-Operations Research, Vol. 55, No. 4.DOI
Gang Chen, Zaiming Liu, Yuqing Chu (2021). Dynamic vs. static maintenance rate policies for multi-state queueing systems. Rairo-Operations Research, Vol. 55.DOI
Bing-zhen Geng, Zaiming Liu, Shi-Jie Wang (2021). On asymptotic finite-time ruin probabilities of a new bidimensional risk model with constant interest force and dependent claims. Stochastic Models.DOI
Xu-Ren Luo, Zaiming Liu, Jin-Biao Wu (2020). Dynamic Pricing and Optimal Control for a Stochastic Inventory System with Non-Instantaneous Deteriorating Items and Partial Backlogging. Mathematics.DOI
Zaiming Liu, Xu-Ren Luo, Jin-Biao Wu (2020). Analysis of an M/PH/1 Retrial Queueing-Inventory System with Level Dependent Retrial Rate.DOI
Gang Chen, Zaiming Liu, Jingchuan Zhang (2020). Analysis of strategic customer behavior in fuzzy queueing systems. Journal of Industrial and Management Optimization.DOI
Senlin Yu, Zaiming Liu, Jinbiao Wu (2019). Optimal balking strategies in the M/M/1 queue with multi-phase failures and repairs. Operational Research, Vol. 190, No. 20.DOI
Yue-Jiao Wang, Zaiming Liu, Quansheng Liu, Ying-Qiu Li (2019). Asymptotic Properties of a Branching Random Walk with a Random Environment in Time. Acta Mathematica Scientia.DOI
Wencan Wang, Jin-Biao Wu, Zaiming Liu (2019). The Optimal Control of Fully-Coupled Forward-Backward Doubly Stochastic Systems Driven by Itô-Lévy Processes. Journal of Systems Science and Complexity.DOI
Yue-Jiao Wang, Ying-Qiu Li, Quansheng Liu, Zaiming Liu (2019). Quenched weighted moments of a supercritical branching process in a random environment. Asian Journal of Mathematics.DOI
Zaiming Liu, Yue-Jiao Wang (2019). Equilibrium Strategies of a Polling Network with Non-zero Switch-over Times. Journal of Physics: Conference Series.DOI
Yue-Jiao Wang, Zaiming Liu (2019). Equilibrium and Optimization in a Double-Ended Queueing System with Dynamic Control. Journal of Advanced Transportation.DOI
Yue-Jiao Wang, Zaiming Liu, Yu-Qing Chu, Ying-Qiu Li (2019). An asymptotic property of branching-type overloaded polling networks. Open Mathematics.DOI
Zaiming Liu, Can Cao, Shan Gao (2019). Equilibrium Joining Strategies in the Geo/GeoK/1 Queueing System. Mathematics.DOI
Feng Wang, Zaiming Liu (2019). Dynamical behavior of stochastic SIRS model with two different incidence rates and Markovian switching. Advances in Differential Equations.DOI
Gang Chen, Zaiming Liu, Jingchuan Zhang (2019). The effect of D-policy on the strategic customer behavior in M∕G∕1 queues. Operations Research Letters.DOI
Cai-Ling Li, Zaiming Liu, Jin-Biao Wu, Xiang Huang (2019). The Stochastic Maximum Principle for a Jump-Diffusion Mean-Field Model Involving Impulse Controls and Applications in Finance. Journal of Systems Science and Complexity.DOI
Senlin Yu, Zaiming Liu (2018). Stationary analysis of the infinite-server queue modulated by a multi-phase Markovian environment.DOI
Jin-Biao Wu, Zaiming Liu (2018). Optimal control of mean-field backward doubly stochastic systems driven by Itô-Lévy processes. International Journal of Control.DOI
Senlin Yu, Zaiming Liu, Jinbiao Wu (2017). Fluid queue driven by a multi-server queue with multiple vacations and vacation interruption. Rairo-Operations Research, Vol. 51, No. 4.DOI
Yan Ma, Zaiming Liu, Zhe George Zhang (2017). Equilibrium in vacation queueing system with complementary services. Quality Technology And Quantitative Management, Vol. 140, No. 10.DOI
Zaiming Liu, W. Deng, Gang Chen (2017). Optimal admission and price control in a retrial queueing system. Cybersecurity and Cyberforensics Conference.DOI
Zaiming Liu, W. Deng, Gang Chen (2017). Optimal Pricing and Admission Control of Markovian Queueing System with Negative Customers.
Zaiming Liu, W. Deng, Gang Chen (2017). Analysis of the Optimal Resource Allocation for a Tandem Queueing System.DOI
Gang Chen, Zaiming Liu, Jingchuan Zhang (2017). Customer Equilibrium and Social Optimization in a Markovian Queue with Fuzzy Parameters. International Conference on Queueing Theory and Network Applications.DOI
Yu-Qing Chu, Zaiming Liu (2017). The Impact of Priority Policy in a Two-Queue Markovian Polling System with Multi-Class Priorities. International Conference on Queueing Theory and Network Applications.DOI
Yanqing Hu, Zaiming Liu, Jin-Biao Wu (2017). Optimal impulse control of a mean-reverting inventory with quadratic costs.DOI
Senlin Yu, Zaiming Liu, Jin-Biao Wu (2017). Strategic behavior in the partially observable Markovian queues with partial breakdowns. Operations Research Letters.DOI
Jin-Biao Wu, Zaiming Liu (2017). Maximum principle for mean-field zero-sum stochastic differential game with partial information and its application to finance. European Journal of Control.DOI
Senlin Yu, Zaiming Liu (2017). Analysis of queues in a random environment with impatient customers.DOI
Yue-Jiao Wang, Zaiming Liu, Ying-Qiu Li, Quansheng Liu (2017). On the concept of subcriticality and criticality and a ratio theorem for a branching process in a random environment.DOI
Yang Song, Zaiming Liu, Yiqiang Q. Zhao (2016). Exact tail asymptotics: revisit of a retrial queue with two input streams and two orbits. Annals Of Operations Research, Vol. 2470, No. 1.DOI
Zaiming Liu, Yuqing Chu, Jinbiao Wu (2016). Heavy-traffic asymptotics of a priority polling system with threshold service policy. Computers & Operations Research, Vol. 65.DOI
李明亮,刘再明(2016). 随机环境中马氏链的状态分类及性质. 《应用概率统计》.
Gang Chen, Zaiming Liu, Jin-Biao Wu (2016). Optimal threshold control of a retrial queueing system with finite buffer.DOI
Zaiming Liu, Yu-Qing Chu, Jin-Biao Wu (2016). On the three-queue priority polling system with threshold service policy. Journal of Applied Mathematics and Computation.DOI
Jingmin He, Zaiming Liu, Wei Zhang (2016). The distribution of some extremum on the risk process whose income depend on the current reserve. SpringerPlus.DOI
Zaiming Liu, Senlin Yu (2016). The M/M/C queueing system in a random environment.DOI
Senlin Yu, Zaiming Liu, Jin-Biao Wu (2016). Equilibrium strategies of the unobservable M/M/1 queue with balking and delayed repairs. Applied Mathematics and Computation.DOI
Zaiming Liu, Yan Ma, Zhe George Zhang (2015). Equilibrium Mixed Strategies in a Discrete-Time Markovian Queue Under Multiple and Single Vacation Policies. Quality Technology And Quantitative Management, Vol. 120, No. 30.DOI
Zaiming Liu, Na Song (2014). Minimum distance estimation for fractional Ornstein-Uhlenbeck type process.DOI
Yi Peng, Zaiming Liu, Jin-Biao Wu (2014). An M/G/1 retrial G-queue with preemptive resume priority and collisions subject to the server breakdowns and delayed repairs.DOI
Shan Gao, Zaiming Liu (2014). A repairable GeoX/G/1 retrial queue with Bernoulli feedback and impatient customers.DOI
Yu-Qing Chu, Zaiming Liu, Jin-Biao Wu (2014). A two-queue Markovian polling system with two priority levels in the first queue.
Yang Song, Zaiming Liu, Hongshuai Dai (2014). Exact tail asymptotics for a discrete-time preemptive priority queue.DOI
J. Peng, Zaiming Liu, Mei-Rui Zhong (2014). Convergence dynamics of stochastic reaction–diffusion neural networks with impulses and memory. Neural computing & applications (Print).DOI
Bi-Xuan Yang, Z. Hou, Jin-Biao Wu, Zaiming Liu (2014). Analysis of the equilibrium strategies in the Geo/Geo/1 queue with multiple working vacations.DOI
Na Song, Zaiming Liu (2014). Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion.DOI
Shan Gao, Zaiming Liu, Qi-Wen Du (2014). Discrete-Time GIX/Geo/1/n Queue with Working vacations and vacation interruption. Asia Pac. J. Oper. Res..DOI
Donghai Liu, Zaiming Liu (2014). Dividend Problems with a Barrier Strategy in the Dual Risk Model until Bankruptcy. Journal of Applied Mathematics.DOI
Donghai Liu, Zaiming Liu, D. Peng (2014). The Gerber-Shiu Expected Penalty Function for the Risk Model with Dependence and a Constant Dividend Barrier.DOI
吴锦标,刘再明,彭懿(2013). 概率论与数理统计专业研究生教学改革. 《数学理论与应用》.
刘东海,刘再明(2013). 线性红利界下的对偶风险模型. 《应用数学学报》.
Jin-Biao Wu, Jianxin Wang, Zaiming Liu (2013). A discrete-time Geo/G/1 retrial queue with preferred and impatient customers.DOI
Shu-Ping Yang, Jin-Biao Wu, Zaiming Liu (2013). An M[X]/G/1 retrial g-queue with single vacation subject to the server breakdown and repair.DOI
Zaiming Liu (2013). ANALYSIS OF A BATCH ARRIVAL SINGLE SERVICE RETRIAL QUEUEING SYSTEM WITH THRESHOLD POLICY FOR MODIFIED VACATIONS.
Shan Gao, Zaiming Liu (2013). An M/G/1 queue with single working vacation and vacation interruption under Bernoulli schedule.DOI
D. Peng, Donghai Liu, Zaiming Liu (2013). Dividend problems in the dual risk model with exponentially distributed observation time.DOI
Li Tao, Zhizhong Wang, Zaiming Liu (2013). The GI/M/1 queue with Bernoulli-schedule-controlled vacation and vacation interruption.DOI
Hua Dong, Zaiming Liu (2013). The ruin problem in a renewal risk model with two-sided jumps. Mathematical and computer modelling.DOI
Zaiming Liu, Yang Song (2013). Geo/Geo/1 retrial queue with non-persistent customers and working vacations.DOI
Shan Gao, Zaiming Liu, Hua Dong (2012). A repairable discrete-time retrial queue with recurrent customers, Bernoulli feedback and general retrial times. Operational Research, Vol. 120, No. 30.DOI
Li Tao, Zaiming Liu, Zhizhong Wang (2012). M/m/1 retrial queue with collisions and working vacation interruption under n-policy. Rairo-Operations Research, Vol. 46, No. 4.DOI
Manman Li, Zaiming Liu (2012). Regulated absolute ruin problem with interest structure and linear dividend barrier. Economic Modelling, Vol. 29, No. 5.DOI
Hua Dong, Zaiming Liu (2012). A matrix operator approach to a risk model with two classes of claims. Frontiers of Mathematics in China.DOI
Hua Dong, Zaiming Liu (2012). On a risk model with Markovian arrivals and tax.DOI
Tao Li, Zhizhong Wang, Zaiming Liu (2012). Geo/Geo/1 retrial queue with working vacations and vacation interruption.DOI
Li Manman, Liu Zaiming, Dong Hua (2011). Estimates for the optimal control policy in the presence of regulations and heavy tails. Economic Modelling, Vol. 28, No. 12.DOI
Donghai Liu, Zaiming Liu (2011). The perturbed compound Poisson risk model with linear dividend barrier. Journal of Computational and Applied Mathematics.DOI
Li Tao, Zaiming Liu, Zhizhong Wang (2011). The GI/M/1 queue with start-up period and single working vacation and Bernoulli vacation interruption. Applied Mathematics and Computation.DOI
Ruixi Liang, Zaiming Liu (2011). Nagumo type existence results of SturmLiouville BVP for impulsive differential equations.DOI
Jun Peng, Zaiming Liu (2011). pth Moment stability of stochastic neural networks with Markov volatilities. Neural computing & applications (Print).DOI
Shan Gao, Zaiming Liu (2011). Performance Analysis of a Discrete-time GeoX/G/1 Queue with Single Working Vacation.
Hongshuai Dai, Zaiming Liu (2011). Optimal financing and dividend control in the dual model. Mathematical and computer modelling.DOI
Wei Zhang, Zaiming Liu (2011). The study on the dividend problem of companies based on the controlled feedback process. International Conference on Computer Science and Service System.DOI
Jin-Biao Wu, Zaiming Liu, Gang Yang (2011). Analysis of the finite source MAP/PH/N retrial G-queue operating in a random environment.DOI
Jun Peng, Zaiming Liu (2011). Stability analysis of stochastic reaction-diffusion delayed neural networks with Levy noise. Neural computing & applications (Print).DOI
Jun-Ping Li, Zaiming Liu (2011). Markov branching processes with immigration-migration and resurrection.DOI
Jun Peng, Zaiming Liu (2011). First Passage Time Moments of Jump-Diffusions with Markovian Switching.DOI
D. Peng, Zaiming Liu (2011). The Gerber-Shiu Discounted Penalty Function for the Credit Risk Model with Dependent Rates of Interest. Modeling Risk Management in Sustainable Construction.DOI
Ren-Bin Liu, Zaiming Liu (2011). Reliability analysis of a one-unit system with finite vacations. MSIE 2011.DOI
Jin-Biao Wu, Zaiming Liu, Yi Peng (2011). A discrete-time Geo/G/1 retrial queue with preemptive resume and collisions.DOI
Zaiming Liu, Shan Gao (2011). Discrete-time Geo1, GeoX2/G1, G2/1 retrial queue with two classes of customers and feedback. Mathematical and computer modelling.DOI
Shan Gao, Zaiming Liu (2010). An M/G/1 Queue System with Single Working Vacation. International Conference on Information Engineering and Computer Science.DOI
Shan Gao, Zaiming Liu (2010). The perturbed compound Poisson risk model with constant interest and a threshold dividend strategy. Journal of Computational and Applied Mathematics.DOI
Zaiming Liu, Jun Peng (2010). Delay-independent stability of stochastic reaction–diffusion neural networks with Dirichlet boundary conditions. Neural computing & applications (Print).DOI
Zaiming Liu, Ren-Bin Liu (2010). Reliability Analysis of the Repair Facility for an n-unit Series Repairable System with an Unreliable Repair Facility and Finite Vacations. 2010 3rd International Conference on Information Management, Innovation Management and Industrial Engineering.DOI
Zaiming Liu (2010). Oscillations in Systems of Impulsive Delay Parabolic Equations with Quasilinear Diffusion Coefficient.
Zaiming Liu, Shan Gao (2010). Reliability indices of a Geo/G/1/1 Erlang loss system with active breakdowns under Bernoulli schedule.DOI
Wu-Yuan Jiang, Zaiming Liu (2010). A class of delayed renewal risk processes with a threshold dividend strategy.DOI
Zaiming Liu, Hongshuai Dai (2010). A note on operator self-similar Gaussian vector fields. Applied Mathematics Letters.DOI
Hongshuai Dai, Zaiming Liu, Na-Na Luan (2010). Optimal dividend strategies in a dual model with capital injections. Math. Methods Oper. Res..DOI
Hua Dong, Xiang-Hua Zhao, Zaiming Liu (2010). Risk Process With Barrier And Random Income.
Hua Dong, Zaiming Liu (2010). Dividends in a Dual Risk Model with Dependence. International Conference on Information Engineering and Computer Science.DOI
Hua Dong, Zaiming Liu (2010). A class of Sparre Andersen risk process.DOI
X. Yin, Zaiming Liu (2010). Controllability of Semilinear Stochastic Systems Driven by Levy Process in Hilbert Space. International Conference on Intelligent Computation Technology and Automation.DOI
Hua Dong, Zaiming Liu (2010). On a Class of Dual Risk Model with Dependence based on the FGM Copula.DOI
Zaiming Liu, Hua Dong (2010). Optimal dividends in a risk model with dependence between claim sizes and claim intervals. International Conference on Computer Application and System Modeling.DOI
E. Zhu, Han-jun Zhang, Gang Yang, Zaiming Liu, J. Zou, Shao-Jun Long (2009). Ergodicity of a class of nonlinear time series models in random environment domain.DOI
Jin-Biao Wu, Zaiming Liu, Yi Peng (2009). On the BMAP/G/1 G-queues with second optional service and multiple vacations.DOI
Zaiming Liu, Jun Peng (2009). p-Moment Stability of Stochastic Nonlinear Delay Systems with Impulsive Jump and Markovian Switching.DOI
Zaiming Liu, Jin-Biao Wu, Gang Yang (2009). An M/G/1 retrial G-queue with preemptive resume and feedback under N-policy subject to the server breakdowns and repairs. Computers and Mathematics with Applications.DOI
Zaiming Liu, Jin-Biao Wu (2009). An MAP/G/1 G-queues with preemptive resume and multiple vacations.DOI
Jun Peng, Zaiming Liu (2009). On a class of mathematical ecosystems with random jumps.DOI
Zaiming Liu, Jun Peng (2008). STABILITY IN DISTRIBUTION OF NONLINEAR SYSTEMS WITH TIME-VARYING DELAYS AND SEMI-MARKOVIAN SWITCHING. The ANZIAM Journal.DOI
Junhai Li, Zaiming Liu, Qihe Tang (2007). On the ruin probabilities of a bidimensional perturbed risk model. Insurance Mathematics & Economics, Vol. 41, No. 1.DOI